# SDR DALA1131299866

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 55 HAS HOLE IN FWD END.  REMOVED FLOOR PANEL IAW DC-9 SRM 51-30-1.  ROUTED OUT HOLE NDT VERIFY NO DAMAGE REMAINS FAB REPAIR DOUBLER MATERIAL .025 7075T6 AND INSTALLED IAW DC-9 SRM 53-01 FIGURE 4.  REINSTALL FLOOR PANEL IAW SRM DC9-A-53-20-201-925A-A.  TOTAL REPAIR WEIGHT .07 OZ.  INSTALLED ID TAG IAW      PROCESS STANDARD 900-5-1 NO 4 P-245.
